Alert archive / Kansas / Flash Flood Warnings in 2014

Flash Flood Warning 23, NWS Goodland, KS

July 18, 2014Cheyenne County, Kansas

NWS Goodland, KS issued this flash flood warning at Jul 18, 2014, 7:24 PM CDT for Cheyenne County, Kansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 18, 2014, 7:24 PM CDT (00:24 UTC)
Expired
Jul 18, 2014, 10:30 PM CDT
In force
3 hr
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Flood severity
None

County Cheyenne County, KS

The radar

The Goodland radar (KGLD), 61 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.4 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2014-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2014-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-137 J/kg
Mixed-layer LCL
2971 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

359 
WGUS53 KGLD 190024
FFWGLD
KSC023-190330-
/O.NEW.KGLD.FF.W.0023.140719T0024Z-140719T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
724 PM CDT FRI JUL 18 2014

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL CHEYENNE COUNTY IN NORTHWEST KANSAS...

* UNTIL 1030 PM CDT

* AT 723 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. DOPPLER RADAR HAS ESTIMATED ABOUT 2 INCHES OF         
  RAINFALL HAS OCCURRED IN THE WARNED AREA...WITH MORE HEAVY         
  RAINFALL EXPECTED.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO   
  OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 4000 10151 3975 10153 3981 10185 4000 10184

$$

KOCHASIC/JRM
1 follow-up statement
481 
WGUS73 KGLD 190216
FFSGLD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
816 PM MDT FRI JUL 18 2014

KSC023-190330-
/O.CON.KGLD.FF.W.0023.000000T0000Z-140719T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHEYENNE KS-
916 PM CDT FRI JUL 18 2014

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL CHEYENNE COUNTY
UNTIL 1030 PM CDT...

AT 914 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATED 2 
TO 3 INCHES OF RAIN HAD FALLEN ACROSS NORTH CENTRAL CHEYENNE COUNTY 
OVER THE PAST 2 HOURS. WHILE RAIN HAS ENDED...RUNOFF FROM THE HEAVY 
RAIN WILL CONTINUE TO CAUSE LOW LAND FLOODING THROUGH 1030 PM CDT. 
THE MAJORITY OF THE HEAVY RAIN HAS FALLEN INTO BASINS THAT FEED THE 
BLUFF CREEK...SO SIGNIFICANT RISES ALONG IT ARE POSSIBLE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 4000 10151 3975 10153 3981 10185 4000 10184

$$

MARTIN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 6:22 PM CDT, 1 hour 2 minutes earlier.

Area forecast discussion, Jul 18, 6:22 PM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
522 PM MDT FRI JUL 18 2014

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 208 PM MDT FRI JUL 18 2014

THIS EVENING...SURFACE TROUGH OVER EASTERN COLORADO RUNNING
ROUGHLY FROM STERLING TO JUST WEST OF YUMA TO LIMON IS ASSOCIATED
WITH INCREASING MOISTURE DISCONTINUITY AND NOW DEVELOPING TOWERS
VCNTY AND NE OF LIMON. EXPECTING SCATTERED THUNDERSTORMS TO
DEVELOP ON THIS FEATURE AND MOVE EAST THROUGH 03Z. DECENT CAPE
OVER 1000 J/KG AND 6 KM SHEAR OF 35 KTS WILL MEAN A FEW STORMS
WILL BECOME ORGANIZED PRODUCING STRONG WIND GUSTS AND MARGINALLY
SEVERE HAIL. STORMS WHICH FORM THIS AFTERNOON ARE EXPECTED TO MAKE
IT INTO THE WESTERN 1-2 TIERS OF KANSAS COUNTIES BEFORE DISSIPATING
AROUND 03Z.

SURFACE FEATURES WILL MOVE LITTLE TONIGHT INTO SATURDAY WITH THE
SURFACE TROUGH/DRYLINE BEING JUST A LITTLE FURTHER EAST...ALONG
THE CO-KS STATE LINE BY SAT AFTERNOON. THIS WILL LIKELY BE A
FEATURE FOR STORM DEVELOPMENT AGAIN TOMORROW. ALTHOUGH THE BEST
INSTABILITY AXIS SATURDAY AFTERNOON IS ADVERTISED TO BE A BIT EAST
OF THIS FEATURE...LYING ALONG AND EAST OF HWY 83 BY MID
AFTERNOON...SURFACE DEWPOINTS OF 55-60 ARE INDICATED BY THE NAM
JUST EAST OF THE DRYLINE. THUNDERSTORMS AGAIN APPEAR LIKELY ALONG
AND EAST OF THE TROUGH/DRYLINE AXIS...MOVING E-SE.

TEMPERATURES WILL WARM INTO THE LOWER AND MIDDLE 90S SATURDAY
AFTERNOON GIVEN FORECAST 850 MB TEMPS IN THE LOW 30S OVER GLD
AREA.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 140 PM MDT
FRI JUL 18 2014

SATURDAY NIGHT-MONDAY...MAIN WEATHER STORY FOR THE PERIOD WILL BE
THE HEAT. 500MB HEIGHTS SLOWLY RISE THROUGH THE PERIOD AS UPPER
RIDGE BUILDS OVER THE AREA. 850 TEMPERATURES SUNDAY IN THE UPPER 80S
TO LOW 90S SUPPORT AFTERNOON HIGHS IN THE 90S EXCEPT 100-105 ACROSS
THE EASTERN 1/2 TO 1/3 OF THE AREA. ON MONDAY 850 TEMPERATURES COOL
ABOUT 3-6F ACROSS THE AREA SUPPORTING HIGHS IN THE MID 90S TO AROUND
101. OVERNIGHT LOWS WILL ALSO BE ABOVE NORMAL WITH 60S SATURDAY
NIGHT...60S AND LOW 70S SUNDAY NIGHT.

AS FAR AS PRECIPITATION CHANCES...NAM/GFS/ECMWF ARE SHOWING AN AREA
OF 700-300MB MOISTURE AIDED BY UPPER JET MAX ROTATING AROUND THE
UPPER HIGH AND INTO THE AREA AROUND THE TIME OF PEAK HEATING SUNDAY
AFTERNOON TO SUPPORT CURRENT FORECAST OF SLIGHT CHANCES FOR
THUNDERSTORMS. THESE SLIGHT CHANCE POPS LOOK TO LINGER THROUGH THE
EVENING AS LOW LEVEL JET STRENGTHENS ACROSS THE AREA. ON MONDAY SFC
TROUGH BISECTS THE AREA AND SHOULD ACT AS A FOCUS FOR AFTERNOON
THUNDERSTORMS ACROSS THE AREA. WITH 700MB TEMPERATURES IN THE 16-18C
AREA COVERAGE SHOULD BE FAIRLY LIMITED AND FROM LOCAL RESEARCH
SEVERE WEATHER MINIMAL IF AT ALL.

MONDAY NIGHT-FRIDAY...500MB HEIGHTS CONTINUE TO SLOWLY RISE THROUGH
WEDNESDAY AS CENTER OF UPPER RIDGE COVERS THE AREA. ON THURSDAY AND
FRIDAY THE UPPER RIDGE MOVES SOUTH A BIT TOWARD SOUTHERN
COLORADO/NORTHERN NEW MEXICO WHILE ALSO DEAMPLIFYING AS LOW PRESSURE
MOVES ALONG THE US/CANADIAN BORDER. HIGH TEMPERATURES WILL REMAIN
ABOVE NORMAL WELL INTO THE 90S AND POSSIBLY. LOWS GENERALLY IN THE
60S TO LOW 70S.

LOOKING AT PRECIPITATION CHANCES...LOOKS LIKE WE COULD SEE SOME
THUNDERSTORMS TUESDAY AFTERNOON AND EARLY EVENING AS A FRONTAL
BOUNDARY EXTENDS WEST TO EAST ACROSS THE AREA. HOWEVER...700MB
TEMPERATURES OF 16C-18C MAY BE ENOUGH TO CAP ANY DEVELOPMENT. A
FAIRLY STRONG WEATHER DISTURBANCE EMERGES OFF THE FRONT RANGE
WEDNESDAY AFTERNOON MOVING OVER THE AREA WEDNESDAY NIGHT. OUR AREA
IS FAIRLY UNSTABLE AND MAY HAVE A FOCUSING MECHANISM IN THE FORM OF
A WIND CONVERGENCE AREA DURING THE DAY. 700MB TEMPERATURES ARENT
QUITE AS HOT SO CAPPING MECHANISM MAY BE WEAKER AND CANT COMPLETELY
RULE OUT A FEW THUNDERSTORMS THROUGH THE PERIOD. FOR THURSDAY AND
THURSDAY NIGHT 700MB TEMPERATURES WARM BACK INTO THE 17C-19C RANGE
WHICH SHOULD REALLY LIMIT CONVECTIVE POTENTIAL. FINALLY FOR
FRIDAY...GFS SHOWING NORTH TO NORTHEAST WINDS AND COOLER AIR MOVING
INTO THE AREA. DESPITE MODEST INSTABILITY ACROSS THE FAR SOUTH
CONVECTIVE INHIBITION RATHER HIGH...ENOUGH THAT WHEN COMBINED WITH
700MB TEMPERATURES AROUND 17C PUT A LID ON THUNDERSTORM CHANCES.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 517 PM MDT FRI JUL 18 2014

WIDELY SCATTERED THUNDERSTORMS WILL DISSIPATE WITH LOSS OF SURFACE
HEATING THIS EVENING AND ARE NOT EXPECTED TO DIRECTLY IMPACT
EITHER KGLD OR KMCK. OVERNIGHT...LOW CLOUDS WILL DEVELOP ACROSS
WESTERN KANSAS AND STREAM NORTHWARD...POSSIBLY RESULTING IN A
PERIOD OF IFR OR VLIFR DUE TO LOW CEILINGS AT EITHER TERMINAL
AROUND SUNRISE SATURDAY MORNING. SCATTERED THUNDERSTORMS WILL
DEVELOP ONCE AGAIN SATURDAY AFTERNOON WITH PEAK HEATING AND
SURFACE TROUGH/DRY LINE IN THE AREA FOR INITIATION.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...DLF
LONG TERM...99
AVIATION...024
Hazardous weather outlook, Jul 18, 11:57 AM CDT, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1057 AM MDT FRI JUL 18 2014

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-191415-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1057 AM MDT FRI JUL 18 2014 /1157 AM CDT FRI JUL 18 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP AROUND 2-3 PM MDT
ALONG A SURFACE TROUGH/DRYLINE WHICH WILL BE LOCATED FROM SIDNEY
NEBRASKA TO YUMA AND FLAGLER IN EASTERN COLORADO. OTHER STORMS
WILL DEVELOP ON THE HIGHER TERRAIN FURTHER WEST. SOME OF THESE
STORMS WILL MOVE INTO WESTERN KANSAS AND EXTREME SOUTHWEST
NEBRASKA BEFORE DISSIPATING THIS EVENING...MAINLY WEST OF HIGHWAY
25. HAIL UP TO HALF DOLLAR SIZE AND ISOLATED DAMAGING WIND GUSTS
WILL BE THE MAIN THREATS WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SATURDAY AFTERNOON SEVERE THUNDERSTORMS ARE POSSIBLE EAST OF THE
COLORADO BORDER AND SOUTH OF I-70 THROUGH THE EARLY EVENING.
LARGE HAIL UP TO HEN EGG SIZE...DAMAGING WIND GUSTS...AND BLOWING
DUST WILL BE THE PRIMARY THREATS. HEAVY RAINFALL WILL BE POSSIBLE
WITH ANY STORMS THAT DEVELOP.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED OVER EASTERN COLORADO AND OVER NEBRASKA
AND KANSAS WEST OF HIGHWAY 25 THIS EVENING.

In the hours before

Special weather statement, Jul 18, 2:54 PM CDT, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
154 PM MDT FRI JUL 18 2014

COZ091-182030-
KIT CARSON COUNTY-
154 PM MDT FRI JUL 18 2014

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO...

AT 151 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF FLAGLER...OR NEAR FLAGLER...
MOVING SOUTHEAST AT 20 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3920 10316 3936 10316 3927 10280 3906 10291
      3916 10316 3919 10316
TIME...MOT...LOC 1953Z 292DEG 16KT 3926 10315

THEDE
Special weather statement, Jul 18, 3:22 PM CDT, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
222 PM MDT FRI JUL 18 2014

COZ091-182100-
KIT CARSON COUNTY-
222 PM MDT FRI JUL 18 2014

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO...

AT 216 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST
OF KIRK TO 8 MILES SOUTHEAST OF FLAGLER TO 12 MILES SOUTH OF
FLAGLER...MOVING EAST SOUTHEAST AT 15 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3928 10310 3956 10266 3944 10247 3926 10258
      3907 10273 3904 10284 3904 10306 3911 10317
TIME...MOT...LOC 2022Z 271DEG 11KT 3949 10267 3920 10294
          3913 10310

JN
Special weather statement, Jul 18, 6:15 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
515 PM MDT FRI JUL 18 2014

COZ091-092-190000-
CHEYENNE COUNTY-KIT CARSON COUNTY-
515 PM MDT FRI JUL 18 2014

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHEYENNE COUNTY IN EAST CENTRAL COLORADO AND KIT
CARSON COUNTY IN EAST CENTRAL COLORADO...

AT 514 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
BURLINGTON TO 8 MILES SOUTH OF VONA TO 11 MILES SOUTHEAST OF
FLAGLER...MOVING SOUTHEAST AT 15 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3905 10213 3903 10251 3899 10287 3919 10305
      3924 10291 3929 10266 3931 10238 3927 10221
TIME...MOT...LOC 2315Z 295DEG 11KT 3921 10231 3919 10277
          3915 10296

JN
Special weather statement, Jul 18, 6:29 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
529 PM MDT FRI JUL 18 2014

KSZ001-190000-
CHEYENNE-
629 PM CDT FRI JUL 18 2014

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHEYENNE COUNTY IN NORTHWEST KANSAS...

AT 629 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTH OF WHEELER...OR NEAR WHEELER...
MOVING SOUTHEAST AT 20 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3981 10142 3965 10149 3962 10169 3983 10186
      3998 10175
TIME...MOT...LOC 2329Z 306DEG 16KT 3982 10167

JN
Local storm report, Jul 18, 7:03 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
603 PM MDT FRI JUL 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     HAIL             12 N WHEELER            39.93N 101.71W
07/18/2014  E1.00 INCH       CHEYENNE           KS   TRAINED SPOTTER

&&

KOCHASIC
Local storm report, Jul 18, 7:13 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
613 PM MDT FRI JUL 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     HAIL             10 S BURLINGTON         39.16N 102.27W
07/18/2014  E1.00 INCH       KIT CARSON         CO   PUBLIC

&&

KOCHASIC

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 7:24 PM CDTSevere Thunderstorm WarningGLDCheyenne39 min
Jul 18, 7:48 PM CDTSevere Thunderstorm WarningGLDCheyenne42 min
Jul 18, 8:09 PM CDTSevere Thunderstorm WarningGLDCheyenne, Sherman66 min
Jul 18, 8:52 PM CDTSevere Thunderstorm WarningGLDSherman29 min
Jul 18, 9:05 PM CDTSevere Thunderstorm WarningGLDSherman55 min
Jul 18, 9:34 PM CDTFlash Flood WarningGLDCheyenne, Sherman3 hr
Jul 18, 9:43 PM CDTSevere Thunderstorm WarningGLDSherman, Wallace36 min
Jul 18, 10:12 PM CDTSevere Thunderstorm WarningGLDLogan, Sherman, Thomas, Wallace40 min
Jul 19, 2:58 PM CDTHeat AdvisoryGLDDecatur, Graham, Norton, Sheridan28 hr
Jul 19, 2:58 PM CDTHeat AdvisoryGLDDecatur, Gove, Graham, Norton, Sheridan53 hr

Nearby

Flash Flood Warnings in Kansas, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.